# SDR CA150508015

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 442441
- Condition: Misinstalled
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SIDE STAY PIN INSTALLATION DURING INVESTIGATION, IT WAS DISCOVERED THAT THE SIDE STAY PIN WAS INSTALLED INCORRECTLY & WAS NOT KEYED INTO THE LOCKING PLATE CORRECTLY.  THIS CAUSED DAMAGE TO THE LOCKING PLATE & THE PIN.  THIS DISCREPANCY ALSO CAUSED A TOTAL GAP, APPROX 0.070, BETWEEN SSA SPHERICAL BEARING & THE PIN WHERE THE SSA IS NOT TIGHT AT ITS ATTACHMENT & COULD MOVE FWD & AFTERWARD.
